Information on precautionary site access restrictions to Fermilab's Batavia site in response to coronavirus/COVID-19
We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/
For public events you may use either https://library.fnal.gov/indico-search/ or your browser's search engine: "your search string" site:indico.fnal.gov

AGENDA for AAC Review at Fermilab - November 2019

US/Central
WH-1 East (Fermilab)

WH-1 East

Fermilab

Description
Contacts: Peter H. Garbincius, peterg@fnal.gov, 630 849-3914 Rebecca Johnson, rebeccaj@fnal.gov, 630 840-2810 Note: each time slot is intended to be 50% Presentation and 50% Q&A/Discussion
01 - AAC 2019 Final Report
02 - Charge Questions for AAC 2019
03 AAC 2019 Members
04a Review of Transportation Practices 8/26/2019
04-Responses to AAC-2018 Recommendations
05 - Accel Controls Mission Validation Review 2019
06 - Detector and Accelerator Modernization Report
07 - PIP-II Global Requirements Document
10 AAC 2018 Final Report
11 Report from 2018 GARD Review
20 - Fermilab Accelerator Complex
21 - AD Org Chart
22 - APS-TD Org Chart
23 - Fermilab AST Achievements 2019
24 - Fermilab AST Publications in 2019
25 - Fermilab AST Publications 2018
30 - Chez Leon
    • 8:30 AM 9:00 AM
      AAC Executive Session
    • 9:00 AM 9:30 AM
      Welcome, Introduction, and DOE GARD Review Summer 2018

      15 minute presentation + 15 minute Q&A - address Charge Question #2

      see above Materials: 11 Report from 2018 GARD Review

      Convener: Sergei Nagaitsev (FNAL)
      slides
    • 9:30 AM 10:10 AM
      Accelerator Division Introduction and Status

      including accelerator operations
      20 minute presentation + 20 minute Q&A - address Charge Question #10
      see above Material: Detector and Accelerator Modernization Report 2019

      Convener: Michael Lindgren (Fermilab)
      slides
    • 10:10 AM 10:25 AM
      Break
    • 10:25 AM 11:05 AM
      Interfacing PIP-II to Existing Accelerator Systems

      20 minute presentation + 20 minute Q&A - address Charge Question #6
      see above Material: 07 - PIP-II Global Requirements Document

      Convener: Dr Ioanis Kourbanis (Fermilab)
      slides
    • 11:05 AM 12:05 PM
      Applied Physics and Superconducting Technology Division Introduction and Status

      30 minute presentation + 30 minute Q&A

      Convener: Dr Sergey Belomestnykh (Fermilab)
      slides
    • 12:05 PM 1:05 PM
      Lunch for AAC Members and VIPs
    • 1:05 PM 2:20 PM
      Fermilab Contributions to the US High Field Magnet Program and Progress on the 15 T Magnet

      40 minute presentation + 35 minute Q&A - address Charge Question #3

      Convener: Dr Gueorgui Velev (FNAL TD/MS)
      slides
    • 2:20 PM 3:20 PM
      FAST & IOTA - Status and Plans

      40 minute presentation + 20 minute Q&A - address Charge Question #4

      Conveners: Alexander Valishev (Fermilab), Brandon Cathey
      slides
    • 3:20 PM 3:35 PM
      Break
    • 3:35 PM 4:10 PM
      Recent and Future Booster Beam Studies

      20 minute presentation + 15 minute Q&A - address Charge Question #5

      Convener: Dr Jeffrey Eldred (Fermilab)
      slides
    • 4:10 PM 4:40 PM
      SYNERGIA - description, features, applications

      15 minute presentation + 15 minute Q&A
      in PPT/Slide Show, hit forward to view slip-stacking automation

      Convener: Dr Eric Stern (FNAL)
      slides
    • 4:40 PM 5:00 PM
      Questions, Answers, and Discussions

      20 minutes

    • 5:00 PM 6:30 PM
      AAC Executive Session
    • 6:30 PM 8:00 PM
      Drinks at Users Center and Dinner at Chez Leon

      for map, see Material: 30 Chez Leon
      Please remember to wear Name Badge

    • 8:30 AM 9:10 AM
      Upgrade of Accelerator Controls

      20 minute presentation + 20 minute Q&A - address Charge Question #9

      Convener: James Patrick (Fermilab)
      slides
    • 9:10 AM 10:15 AM
      Answers to Tuesday's Questions

      65 minutes

      Conveners: Alexander Valishev (Fermilab), Dr Gueorgui Velev (FNAL TD/MS)
    • 10:15 AM 10:30 AM
      Break
    • 10:30 AM 11:30 AM
      Meeting with Fermilab Director Nigel Lockyer

      nominally 1 hour, will continue as long as Nigel wants

    • 11:30 AM 12:30 PM
      Capabilities for Multi-Megawatt Target Facilities

      30 minute presentation + 30 minute Q&A - address Charge Question #8

      Convener: Dr Bob Zwaska (Fermilab)
      slides
    • 12:30 PM 1:30 PM
      Working Lunch for AAC Members (and their invitees)
    • 1:30 PM 2:15 PM
      Presentations by three Graduate Students in AS&T

      each has 10 minute presentation + 5 minute Q&A:
      David Tarazona (MSU) Modeling of the Muon g-2 Storage Ring
      Crispin Contreras (MSU) SRF Cavity Resonance Control
      Bianca Giaccone (IIT) Plasma Processing of SRF Cavities

      Conveners: Bianca Giaccone, Crispin Contreras Martinez (Michigan State University), Crispin Contreras-Martinez, David Tarazona, David Tarazona (Michigan State University)
    • 2:15 PM 3:15 PM
      Superconducting RF R&D

      including operation of Nb3Sn cavity with cryocoolers
      NO Quantum Information Systems!
      30 minute presentation + 30 minute Q&A - address Charge Question #7

      Convener: Dr Alexander Romanenko (Fermilab)
      slides
    • 3:15 PM 3:45 PM
      Status and Impact of LCLS-II and LCLS-II-HE

      15 minute presentation + 15 minute Q&A - address Charge Question #11

      Convener: Richard Stanek (Fermilab)
      slides
    • 3:45 PM 4:00 PM
      Break
    • 4:00 PM 4:30 PM
      Questions and Discussions

      30 minutes

    • 4:30 PM 6:00 PM
      Tour of Targetry Production, Support, and R&D (at MI-8 building)

      Bob Zwaska, Patrick Hurh, Cory Crowley

    • 6:00 PM 7:30 PM
      ACC Executive Session

      feel free to stay as late as you want

    • 7:30 PM 9:00 PM
      AAC Dinner on your own
    • 8:30 AM 9:15 AM
      Answers to Wednesday's Questions
    • 9:15 AM 11:30 AM
      AAC Preparation for Closeout

      Coffee refresh at 10:15

    • 11:30 AM 1:00 PM
      Closeout Presentation and Discussion
    • 12:30 PM 1:00 PM
      Box Lunches Available for AAC Members